# SDR ASAA0540456

- Difficulty date: September 9, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587653
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GALLEY MOPSILL.  REPLACED MOPSILL.  (K)
